Journal of Applied Mathematics

Closed Int Soft BCI -Ideals and Int Soft c- BCI -Ideals

Young Bae Jun, Kyoung Ja Lee, and Eun Hwan Roh

Full-text: Open access


The aim of this paper is to lay a foundation for providing a soft algebraic tool in considering many problems that contain uncertainties. In order to provide these soft algebraic structures, the notions of closed intersectional soft BCI -ideals and intersectional soft commutative BCI -ideals are introduced, and related properties are investigated. Conditions for an intersectional soft BCI -ideal to be closed are provided. Characterizations of an intersectional soft commutative BCI -ideal are established, and a new intersectional soft c- BCI -ideal from an old one is constructed.

Article information

J. Appl. Math., Volume 2012 (2012), Article ID 125614, 15 pages.

First available in Project Euclid: 5 April 2013

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Jun, Young Bae; Lee, Kyoung Ja; Roh, Eun Hwan. Closed Int Soft $\mathrm{BCI}$ -Ideals and Int Soft c- $\mathrm{BCI}$ -Ideals. J. Appl. Math. 2012 (2012), Article ID 125614, 15 pages. doi:10.1155/2012/125614.

Export citation